# SDR USAASB99265

- Difficulty date: November 6, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2204 - AFTER TAKEOFF AND GEAR RETRACTION FROM PHL, FLIGHT LOST A SYSTEM HYDRAULICS.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  CAPTAIN TAXIED AIRCRAFT TO WITHIN 30 FEET OF GATE AND WAS THEN TOWED IN FROM THERE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK ACTUATOR INBOARD HYDRAULIC LINE.  SERVICED RESERVOIR.  OPERATIONAL CHECK AND LEAK CHECK GOOD PER MM 32-32-41.  ALSO, REMVOED AND REPLACED A HYDRAULIC SYSTEM MAIN FILTER AND CASE DRAIN FILTERS FOR ENGINE DRIVEN PUMPS, ELECTRIC PUMPS AND STANDBY PUMP.  NO METAL FOUND.  (M)
